# SDR DALA14036173230

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LOAD TRANSMITING PROFILE LT SIDE LOCATED ON EMERGENCY EXIT HATCHES 833.  REPLACED TRANSMITING PROFILE, SEGMENT, LT SIDE LOCATED ON EMERGENCY EXIT HATCHES 833 IAW SRM 51-72-11 AND DWG D52279010.
